# SDR UPS99829413

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E SKIN ABOVE THE NR 2 PYLON HAS A CRACKED REPAIR DOUBLER.  REMOVED, FABRICATED REPAIR DOUBLER IAW SRM 57-2-1A FIG 1.
